# SDR SIMA2018061508011

- Difficulty date: June 8, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 32,732 hours, 27,719 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14525599001
- Condition: Corroded
- Location: Waste Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET WASTE VALVE SUPPORT HAD MINOR CORROSION BENEATH LANYARD FOR FILL CAP.  REMOVED AND REPLACED THE TOILET WASTE VALVE SUPPORT IAW SRM 51-40-02.
